Home > Acetaminophen > Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 1000 Count

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets

1000 Count, Amazon Basic Care Extra Strength Pain Relief, The Active Ingredient

9.7
Created with Raphaël 2.1.29.7010
H&F Rating 299 reviews
Add to Wishlist
Get it on prime

Products Similar to Amazon Basic Care Acetaminophen

Results of our analysis:

img-alt

We analyzed 10,964 reviews for 49 products in the Acetaminophen category.

img-alt

We analyzed a total of 299 reviews for this product. Of these, 7 reviews were recent.

img-alt

Around 87% of reviews were positive and about 10% were negative.

Final Score:

img-alt

9.68 out of 10, based on these 8 factors:

  • Customer support
  • Easy to swallow
  • Effectiveness
  • Ingredients quality
  • Overall satisfaction
  • Packaging
  • Portion size
  • Value for money
  • Common Questions

    Q:

    Where is this manufactured?

    A:

    According to government labeling specifications, if a product is manufactured outside the US, it must be documented.

    Q:

    How can I place an order for this product and get a product expiration date of June 2022, or later?

    A:

    We can't provide you additional information about expiration dating and stock rotation at the Amazon retail distribution level because we are the manufacturer and not the retailer.

    Q:

    What is the expiration date on this?

    A:

    I got mine at the end of January and it has an expiration date of September 2021.

    Q:

    Is it the same ingredients as tylenol?

    A:

    Hi, thank you for your question about Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 200 Count, which has the same active ingredient as Tylenol.

    Q:

    Is this free of gluten?

    A:

    The Basic Care Extra Strength Pain Relief is free of gluten.

    Do you like this review?